# SDR UPS97222937

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Moisture Contam
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, ON X-RAY, EVIDENCE OF MOISTURE CONTAMINATION ON NR 7 SPOILER.  NR 7 SPOILER PANEL REPAIRED IAW SRM 57-50-6.
